# SDR CA060906018

- Difficulty date: July 17, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB THE ENGINE EMITTED A LOUD BANG ACCOMPANIED BY A LOSS IN POWER AND AN AGB CHIP DETECTOR INDICATION.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED DEBRIS IN THE ACCESSORY AND REDUCTION GEARBOXES AND POWER TURBINE ROTOR DAMAGE.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060906018)
